hig.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Discretization Methods for Three-Dimensional Singular Integral Equations of Electromagnetism
Moscow Technical University MIREA, Moscow, Russia.
Trapeznikov Institute of Control Sciences of the Russian Academy of Sciences, Moscow, Russia.
Högskolan i Gävle, Akademin för teknik och miljö, Avdelningen för elektronik, matematik och naturvetenskap, Matematik.
2018 (Engelska)Ingår i: Differential equations, ISSN 0012-2661, E-ISSN 1608-3083, Vol. 54, nr 9, s. 1225-1235Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Theorems providing the convergence of approximate solutions of linear operator equations to the solution of the original equation are proved. The obtained theorems are used to rigorously mathematically justify the possibility of numerical solution of the 3D singular integral equations of electromagnetism by the Galerkin method and the collocation method.

Ort, förlag, år, upplaga, sidor
Springer Berlin/Heidelberg, 2018. Vol. 54, nr 9, s. 1225-1235
Nyckelord [en]
Linear operator equations, volume singular integral equations, iterations, dielectric bodies
Nationell ämneskategori
Beräkningsmatematik
Identifikatorer
URN: urn:nbn:se:hig:diva-27910DOI: 10.1134/S0012266118090100ISI: 000448479100010Scopus ID: 2-s2.0-85054637275OAI: oai:DiVA.org:hig-27910DiVA, id: diva2:1248905
Anmärkning

Funding:

Ministry of Education and Science of the Russian Federation grant no: 2.1361.2017/4.6

Tillgänglig från: 2018-09-17 Skapad: 2018-09-17 Senast uppdaterad: 2018-11-27Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Personposter BETA

Shestopalov, Yury

Sök vidare i DiVA

Av författaren/redaktören
Shestopalov, Yury
Av organisationen
Matematik
I samma tidskrift
Differential equations
Beräkningsmatematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 54 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf